International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 277-282

One-point compactification on convergence spaces

Shing S. So

Central Missouri State University, Warrensburg, Missouri, USA

Received 22 December 1992; Revised 11 February 1993

Copyright © 1994 Shing S. So. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A convergence space is a set together with a notion of convergence of nets. It is well known how the one-point compactification can be constructed on noncompact, locally compact topological spaces. In this paper, we discuss the construction of the one-point compactification on noncompact convergence spaces and some of the properties of the one-point compactification of convergence spaces are also discussed.